# SDR DALA2014103005906

- Difficulty date: October 29, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT AFT OVERWING EMERGENCY EXIT DOOR ANGLE AT STOP NR 12, SM, CARD 64, ZONE 201.  LT AFT OVERWING EMERGENCY EXIT DOOR ANGLE CLIP WAS FABRICATED IAW SRM 51-10-2 AND DWG 9957735, REV G AND CLIP WAS INSTALLED IAW SRM 51-30-5.
